Mucinex Childrens Liquid Medicine Multi-Symptom Cold & Fever Berry Blast - 4 Fl. Oz.
Loading..
Active Ingredients: In Each 10 ml: Acetaminophen (325 mg), Dextromethorphan HBr (10 mg), Guaifenesin (200 mg), Phenylephrine HCl (5 mg). Purposes: Pain Reliever/Fever Reducer, Cough Suppressant, Expectorant, Nasal Decongestant. Inactive Ingredients: Anhydrous Citric Acid, Edetate Disodium, FD&C Blue 1, FD&C Red 40, Flavors, Glycerin, Propylene Glycol, Propyl Gallate, Purified Water, Sodium Benzoate, Sorbitol, Sucralose, Trisodium Citrate Dihydrate (May Contain This Ingredient), Xanthan Gum.
Cold & Fever, Multi-Symptom, Liquid, Berry Blast Flavor

Other Information: Each 10 ml contains: sodium 6 mg. Tamper Evident: Do not use if neckband on bottle cap is broken or missing. Store between 68-77 degrees F (20-25 degrees C). Do not refrigerate. Dosing cup provided. Misc: Ages 6+. Acetaminophen 325 mg (Pain reliever/Fever reducer). Dextromethorphan HBr 10 mg (Cough suppressant). Guaifenesin 200 mg (Expectorant). Phenylephrine HCl 5 mg (Nasal decongestant). Fever. Cough. Stuffy nose. Chest congestion. Breaks up mucus. Questions? 1-866-Mucinex (1-866-682-4639). You may also report side effects to this phone number. Parents: Learn about teen medicine abuse. wwww.StopMedicineAbuse.org. Dosing cup included. Each dose of berry blast-flavored Children's Mucinex Multi-Symptom Cold & Fever Liquid: reduces fever; controls cough; relieves stuffy nose; relieves chest congestion; breaks up mucus. Questions or comments? 1-866-Mucinex (1-866-682-4639) or www.mucinex.com. Made in England.

More

Product Attributes
Warning Contains: Warnings: Liver warning: This product contains acetaminophen. Severe liver damage may occur if your child takes more than 5 doses in 24 hours, which is the maximum daily amount; with other rugs containing acetaminophen. Sore throat warning: If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea or vomiting, consult a doctor promptly. Do not use: with any other drug containing acetaminophen (prescription or nonprescription)(If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist); in a child who is taking a prescription monoamine oxidase inhibitor (MAOI)(certain drugs for depression, psychiatric, or emotional conditions, or Parkinson's disease), or for 2 weeks after stopping the MAOI drug. If you do not know if your child's prescription drug contains an MAOI, ask a doctor or pharmacist before givin
Directions Directions: This product does not contain directions or complete warnings for adult use. Do not give more than directed (see Overdose warning). Do not give more than 5 days unless directed by a doctor. Shake well before using. Measure only with dosing cup provided. Do not use dosing cup with other products. Dose as follows or as directed by a doctor. ml = milliliter. Children 6 to Under 12 Years of Age: 10 ml in dosing cup provided. Children Under 6 Years of Age: Do not use.
About the Producer Reckitt Benckiser
Disclaimer

Product details/images for convenience only.  Consult Product label for the most current and accurate information.  We assume no liability for any inaccuracies/misstatements about Products listed on our website/app.